Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 92, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 25, 2019, 10:40 PM CDT for 4 counties in Oklahoma. It was in force for 20 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2019, 10:40 PM CDT (03:40 UTC)
- Expired
- May 25, 2019, 11:00 PM CDT
- In force
- 20 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
Counties Canadian County, OK, Cleveland County, OK, Grady County, OK, McClain County, OK
The radar
The Norman radar (KTLX), 37 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 10:43 PM CDT | TSTM WND DMG | 3 N Bridge Creek, OK | OVERTURNED 16X8 STORAGE BUILDING, LOCATED 1.2 MILES SOUTH OF OK37 ON MUSTANG ROAD. |
| May 25, 10:45 PM CDT | TSTM WND DMG | 3 Ene Bridge Creek, OK | FENCE PANELS BLOWN OVER AND SCATTERED TREE DAMAGE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 6:19 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.7 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1531 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 12.6
The text
As transmitted.
065
WFUS54 KOUN 260340
TOROUN
OKC017-027-051-087-260400-
/O.NEW.KOUN.TO.W.0092.190526T0340Z-190526T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1040 PM CDT Sat May 25 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northeastern Grady County in central Oklahoma...
Northwestern Cleveland County in central Oklahoma...
Southeastern Canadian County in central Oklahoma...
Northwestern McClain County in central Oklahoma...
* Until 1100 PM CDT.
* At 1040 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Bridge Creek, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Southwestern Oklahoma City, western Norman, Newcastle, Tuttle and
Bridge Creek.
This includes Interstate 44 between mile markers 98 and 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3521 9778 3535 9778 3538 9752 3520 9752
TIME...MOT...LOC 0340Z 266DEG 36KT 3529 9772
TORNADO...RADAR INDICATED
HAIL...<.75
$$
BRB2 follow-up statements
090
WWUS54 KOUN 260353
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1053 PM CDT Sat May 25 2019
OKC017-051-260403-
/O.CAN.KOUN.TO.W.0092.000000T0000Z-190526T0400Z/
Grady OK-Canadian OK-
1053 PM CDT Sat May 25 2019
...THE TORNADO WARNING FOR NORTHEASTERN GRADY AND SOUTHEASTERN
CANADIAN COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3522 9759 3529 9763 3535 9752 3523 9752
TIME...MOT...LOC 0353Z 266DEG 36KT 3530 9756
$$
OKC027-087-260400-
/O.CON.KOUN.TO.W.0092.000000T0000Z-190526T0400Z/
Cleveland OK-McClain OK-
1053 PM CDT Sat May 25 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN CLEVELAND AND NORTHWESTERN MCCLAIN COUNTIES...
At 1053 PM CDT, a severe thunderstorm capable of producing a tornado
was located over southwestern Oklahoma City, or 6 miles south of Will
Rogers Airport, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Southern Oklahoma City, western Norman and Newcastle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3522 9759 3529 9763 3535 9752 3523 9752
TIME...MOT...LOC 0353Z 266DEG 36KT 3530 9756
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BRB682
WWUS54 KOUN 260359
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1059 PM CDT Sat May 25 2019
OKC027-087-260409-
/O.EXP.KOUN.TO.W.0092.000000T0000Z-190526T0400Z/
Cleveland OK-McClain OK-
1059 PM CDT Sat May 25 2019
...THE TORNADO WARNING FOR NORTHWESTERN CLEVELAND AND NORTHWESTERN
MCCLAIN COUNTIES WILL EXPIRE AT 1100 PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
LAT...LON 3522 9759 3529 9763 3535 9752 3523 9752
TIME...MOT...LOC 0359Z 266DEG 36KT 3530 9750
$$
BRBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 25, 6:44 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, May 25, 6:44 PM CDT, 3 hours 56 minutes before
Area Forecast Discussion National Weather Service Norman OK 644 PM CDT Sat May 25 2019 .DISCUSSION... 00Z TAFs. && .AVIATION... Main issue will be a line of thunderstorms expected to move across the area this evening. Strong winds will be possible with these storms. There will likely also be MVFR ceilings early Sunday morning with the highest chances at KCSM and KWWR. And some non- convective low-level wind shear is expected at most sites early Sunday morning. && .PREV DISCUSSION... /issued 253 PM CDT Sat May 25 2019/ DISCUSSION... The focus today is centered around near-term convective/flooding threats. Little change was made beyond today to the forecast. Latest surface analysis shows decreasing hints of diffuse composite surface boundary somewhere near the Kansas border. Regardless, persistent low-level southerly flow continues to transport moisture northward and is expected to rectify the convectively overturned environment sampled by 12z OUN sounding. The already moist low level environment is probably augmented by moist ground/vegetation some. Nearly all sites across the area have low 70 dew points. On the western extend of anomalous low-level moisture plume and where diabatic heating has been relatively strong, along with influence from eastern upper level trough, storms have developed. Expanding cold pool is likely with thees storms along the northern caprock and growth upscale as they move eastward is expected. This activity has been more expansive with earlier CI than most CAMs indicated, and it seems that a more aggressive timing and spatial coverage of multi-cell clusters and eventually an MCS than the average CAM output shows is warranted. If storms can remain discrete/quasi-discrete before moving into western Oklahoma, there would be a low-end tornado threat. As low-level jet strengthens this evening, low-level shear will increase. By then, cold pool growth should favor linear evolution by then. There may be a tendency for convection to be cold pool dominate, thus limiting the tornado potential. However, similar to last night, we'll have to watch any northwest-southeast oriented segments with cold pool/shear balance for leading edge circulations well into the evening, particularly if topped with radar evidence of an organized/sustained updraft. This displacement last night precluded more substantial QLCS tornado potential. Significant moisture transport vectors and anomalous PWATs will lead to intense rainfall rates. Even with indications of steady forward propagation the ground is quite saturated so even though the duration may not be particularly long, the potential for flooding/flash flooding is higher than typical in this scenario. The trend should be for decreasing intensity with eastward extend and a lessening of both the severe and flood potential later in the night. Sunday night, a similar scenario is expected with diurnally driven activity on the High Plains once again growing up scale and moving east-northeast posing a risk of severe storms and flooding. Given position of synoptic features, it should be confined a little more to the western sections of the area Monday. On Tuesday, western trough ejects northeast and its track suggests at least modest large scale ascent over most of our area supporting convection over a larger portion of the area. Flooding continues to be a concern given antecedent conditions, and the CAPE/shear parameter space will support severe storm potential. Wednesday's potential is a little less certain given tendency for large scale lift to shift northeastward. It may be driven by 1) how much we destabilize in the wake of potential lingering convection the previous night, and 2) position of mesoscale features such as residual boundaries. Right now, the greatest probabilities appear to be across southern portions of the area. The pattern late in the week and especially into next weekend appears to trend back toward to at least some weak western mid- upper troughing and low-level theta-e ridge, with some indication of a east-west quasi-stationary synoptic front just north of us. This would indicate a potentially active convective period continuing with heavy rain/flooding possibly still a concern. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 67 82 68 83 / 70 10 30 10 Hobart OK 66 81 66 83 / 70 10 40 10 Wichita Falls TX 68 85 68 87 / 60 0 20 10 Gage OK 62 79 62 82 / 70 40 50 20 Ponca City OK 67 83 68 85 / 70 20 40 10 Durant OK 69 85 69 86 / 20 10 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Sunday morning for OKZ004>026-033>038. TX...Flood Watch through Sunday morning for TXZ083-084. &&
Hazardous weather outlook, May 25, 9:54 PM CDT, 46 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 954 PM CDT Sat May 25 2019 OKZ004>048-050>052-TXZ083>090-270300- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 954 PM CDT Sat May 25 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Overnight... .Heavy rain and flooding... There is a high probability of flooding across portions of southwestern and central Oklahoma where thunderstorms are producing very heavy rainfall Saturday evening. This combined with heavy rainfall over the past few days will produce dangerous flooding situations. .Thunderstorms... There is a risk of severe thunderstorms into early Sunday morning, mainly southeast of a line from Ponca City to Kingfisher to Cordell to Hollis, and northeast of a line from Shawnee to Duncan to Wichita Falls to Knox City. Winds of 70 mph and hail to the size of golf balls will be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... There is a risk for severe thunderstorms Sunday through Wednesday. The greatest risk will be on Tuesday, mainly across northern and central Oklahoma. .Heavy Rainfall and Flooding... Flooding will continue into next week and additional heavy rain from thunderstorms will exacerbate the flooding, especially across northern portions of Oklahoma. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 25, 9:55 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
955 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND GST 5 W ALBERT 35.23N 98.50W
05/25/2019 M57 MPH CADDO OK TRAINED SPOTTER
&&
JTLocal storm report, May 25, 10:01 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1001 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM HAIL 7 W FORT COBB RESERVOIR 35.21N 98.61W
05/25/2019 E1.25 INCH CADDO OK TRAINED SPOTTER
&&
JTLocal storm report, May 25, 10:04 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1004 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM FLASH FLOOD 3 N CARNEGIE 35.15N 98.60W
05/25/2019 CADDO OK TRAINED SPOTTER
FLASH FLOODING SOUTH OF ALFALFA ACROSS HIGHWAY AT THE
COTTON GIN ABOUT 4-5 MILES SOUTH OF ALFALFA. SPOTTER WAS
PUSHED TO DITCH BUT GOT BACK ON ROAD.
&&
JTLocal storm report, May 25, 10:14 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1014 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLASH FLOOD 5 N CARNEGIE 35.17N 98.60W
05/25/2019 CADDO OK TRAINED SPOTTER
FLOODING FROM 1/4 TO 1/2 MILE SOUTH OF CR 1270 ON HWY 58
NORTH OF CARNEGIE.
&&
JTLocal storm report, May 25, 10:15 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1015 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM FLASH FLOOD 2 S RETROP 35.13N 99.36W
05/25/2019 BECKHAM OK TRAINED SPOTTER
60 YARDS OF 3-4 INCH DEEP FLOWING WATER ACROSS HWY 6
SOUTH OF RETROP.
&&
JTLocal storm report, May 25, 10:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1037 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST 2 SSW MINCO 35.29N 97.96W
05/25/2019 M64 MPH GRADY OK ASOS
&&
JTThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:05 PM CDT | Tornado Warning | OUN | Beckham, Greer, Kiowa, Washita | 40 min |
| May 25, 7:11 PM CDT | Flash Flood Warning | OUN | Alfalfa, Dewey, Garfield, Grant, Major, Woods and 1 more | 3 hr |
| May 25, 7:11 PM CDT | Tornado Warning | OUN | Alfalfa | 34 min |
| May 25, 7:13 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major | 47 min |
| May 25, 7:32 PM CDT | Tornado Warning | OUN | Major | 28 min |
| May 25, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 50 min |
| May 25, 7:42 PM CDT | Tornado Warning | OUN | Washita | 33 min |
| May 25, 7:43 PM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Custer, Garfield, Kingfisher and 1 more | 6 hr |
| May 25, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 45 min |
| May 25, 7:53 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 37 min |
| May 25, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Dewey, Kingfisher | 46 min |
| May 25, 8:03 PM CDT | Tornado Warning | OUN | Beckham, Greer, Kiowa, Washita | 27 min |
| May 25, 8:07 PM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 6 hr |
| May 25, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 45 min |
| May 25, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 41 min |
| May 25, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble | 51 min |
| May 25, 8:35 PM CDT | Flash Flood Warning | OUN | Greer, Harmon, Jackson, Kiowa | 3 hr |
| May 25, 8:43 PM CDT | River Flood Warning | OUN | Beckham, Greer, Kiowa | 42 hr |
| May 25, 8:44 PM CDT | Flash Flood Warning | OUN | Garfield, Logan, Noble, Payne | 6 hr |
| May 25, 8:44 PM CDT | River Flood Warning | OUN | Cotton | 49 hr |
| May 25, 8:45 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Kingfisher | 45 min |
| May 25, 8:54 PM CDT | Flash Flood Warning | OUN | Beckham, Greer, Washita | 6 hr |
| May 25, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Jackson, Kiowa, Washita | 62 min |
| May 25, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 50 min |
| May 25, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble, Payne | 50 min |
| May 25, 9:36 PM CDT | Areal Flood Warning | OUN | Beckham, Custer, Greer, Harmon, Roger Mills, Washita | 9 hr |
| May 25, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Washita | 64 min |
| May 25, 9:46 PM CDT | Flash Flood Warning | OUN | Caddo, Custer, Greer, Kiowa, Washita | 6 hr |
| May 25, 10:00 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady | 60 min |
| May 25, 10:12 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, Logan, McClain and 1 more | 6 hr |
| May 25, 10:22 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 68 min |
| May 25, 10:24 PM CDT | Flash Flood Warning | OUN | Kingfisher | 6 hr |
| May 25, 10:24 PM CDT | Tornado Warning | OUN | Canadian, Grady | 21 min |
| May 25, 10:26 PM CDT | Tornado Warning | OUN | Canadian | 19 min |
| May 25, 10:49 PM CDT | Tornado Warning | OUN | Oklahoma | 26 min |
| May 25, 11:07 PM CDT | Flash Flood Warning | OUN | Logan, Payne | 6 hr |
| May 25, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 38 min |
| May 25, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 47 min |
| May 25, 11:21 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 54 min |
| May 25, 11:26 PM CDT | Flash Flood Warning | OUN | Lincoln, Payne, Pottawatomie | 6 hr |
| May 25, 11:38 PM CDT | Areal Flood Warning | OUN | Greer, Kiowa | 6 hr |
| May 25, 11:40 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 50 min |
| May 25, 11:40 PM CDT | Tornado Warning | OUN | Lincoln | 20 min |
| May 25, 11:44 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Lincoln, Pottawatomie, Seminole | 46 min |
| May 25, 11:55 PM CDT | Special Weather Statement | OUN | Caddo, Grady | 35 min |
| May 26, 12:15 AM CDT | Special Weather Statement | OUN | Grady | 30 min |
| May 26, 12:26 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 34 min |
| May 26, 12:44 AM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| May 26, 1:42 AM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Canadian, Custer, Garfield, Kingfisher and 3 more | 36 hr |
| May 26, 1:44 AM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 24 hr |
| May 26, 2:31 AM CDT | Areal Flood Warning | OUN | Beckham, Caddo, Custer, Greer, Kiowa, Roger Mills and 1 more | 24 hr |
| May 26, 3:07 AM CDT | River Flood Warning | OUN | Blaine, Kingfisher, Major | 34 hr |
| May 26, 3:10 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 16 hr |
| May 26, 3:15 AM CDT | River Flood Warning | OUN | Woodward | 8 days |
| May 26, 3:18 AM CDT | River Flood Warning | OUN | Canadian | 28 hr |
| May 26, 3:24 AM CDT | Special Weather Statement | OUN | Harper | 36 min |
| May 26, 3:25 AM CDT | Special Weather Statement | OUN | Garfield | 35 min |
| May 26, 3:29 AM CDT | River Flood Warning | OUN | Grady | 5 days |
| May 26, 3:43 AM CDT | Special Weather Statement | OUN | Harper | 32 min |
| May 26, 3:54 AM CDT | Special Weather Statement | OUN | Harper | 36 min |
| May 26, 4:02 AM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 43 min |
| May 26, 4:09 AM CDT | River Flood Warning | OUN | Kingfisher | 17 hr |
| May 26, 4:16 AM CDT | Areal Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, Lincoln, Logan and 4 more | 24 hr |
| May 26, 4:22 AM CDT | Areal Flood Advisory | OUN | Harper, Woods | 3 hr |
| May 26, 4:26 AM CDT | Severe Thunderstorm Warning | OUN | Woods | 49 min |
| May 26, 4:29 AM CDT | Special Weather Statement | OUN | Grant | 31 min |
| May 26, 4:46 AM CDT | Areal Flood Warning | OUN | Harper, Woods | 6 hr |
| May 26, 4:55 AM CDT | Severe Thunderstorm Warning | OUN | Woods | 50 min |
| May 26, 5:17 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 43 min |
| May 26, 5:22 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Woods | 3 hr |
| May 26, 5:58 AM CDT | Special Weather Statement | OUN | Alfalfa | 32 min |
| May 26, 6:03 AM CDT | Areal Flood Warning | OUN | Alfalfa, Grant, Woods | 5 hr |
| May 26, 6:26 AM CDT | Special Weather Statement | OUN | Grant | 34 min |
| May 26, 6:55 AM CDT | Special Weather Statement | OUN | Grant | 35 min |
| May 26, 7:23 AM CDT | Special Weather Statement | OUN | Kay | 37 min |
| May 26, 8:01 AM CDT | Special Weather Statement | OUN | Kay | 44 min |
| May 26, 9:39 AM CDT | River Flood Warning | OUN | Alfalfa, Woods | 49 hr |
| May 26, 9:40 AM CDT | River Flood Warning | OUN | Harper, Woods, Woodward | 3 days |
| May 26, 10:05 AM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 45 hr |
| May 26, 12:47 PM CDT | Areal Flood Warning | OUN | Ellis, Woodward | 6 hr |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.